# SDR IPXA2025102356317

- Difficulty date: October 8, 2025
- Submitted: October 24, 2025
- Operation: Air carrier
- Aircraft: N133UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0816
- Aircraft time: 27,400 hours, 17,150 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Part number: A53981419201OO
- Condition: Damaged
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN - WEB CRACKED BTW FR73-FR74 Y2127.6. REMOVED WEB IN MAIN CABIN BTW FR73-FR74 Y2127.6 IAW SRM 51-40-21. ++INSTALLED NEW WEB  BTW FR73-FR74 Y2127.6. IAW SRM 51-40-21.
